EMIS/ELibM Electronic Journals

Outdated Archival Version

These pages are not updated anymore. They reflect the state of 6 June 2010. For the current production of this journal, please refer to http://www.springer.com/mathematics/geometry/journal/40062.

Generalized Andre-Quillen Cohomology

Generalized Andre-Quillen Cohomology

David Blanc

We explain how the approach of Andr\'{e} and Quillen to definingcohomology and homology as suitable derived functors extends to generalized(co)homology theories, and how this identification may be used tostudy the relationship between them.

Journal of Homotopy and Related Structures, Vol. 3(2008), No. 1, pp. 161-191